# SDR DALA2024111911021

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 16,232 hours, 7,058 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3096, AMBER FAN (RT) ON COND PAGE, CYCLED CAB FAN SWITCH, MESSAGE EXTINGUISHED WITH ELECTRICAL SMELL THROUGHOUT CABIN. CORRECTIVE ACTION: REPLACED RIGHT CABIN RECIRCULATION FAN. (LP 6738061)
